# SDR 97ZZZX3939

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62790
- Make and model: Amtr ONEDESIGN
- Aircraft serial: 940144
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 105
- Condition: Malfunctioned
- Location: Brake
- Part time: 44 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LEFT BRAKE LOCKED-UP.  UPON INSPECTION, FOUND PARKING BRAKE LEVER MOVED UP BLOCKING PRESSURE.  RELEASED LEVER TO OFF POSITION, BRAKES RETURNED TO NORMAL.  SUBMITTER STATED PARKING BRAKE LEVERS WERE NOT USED AND SHOULD HAVE BEEN SAFETIED TO OPEN POSITION OR HOOKED UP FOR USE.
